Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Glykind m side effect

Premium Questions

doctor1 MD

and 180 PP. The it raised to 280 FS and 320 PP. Then iwas adviced Glykind M twice before meal. I worked for some months and and it started to reach same levels, Now doctor has adviced one tab Glykind M twice ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

How long would it take for me to have a reaction to bactrim

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year. We...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

Public Forum Discussions

doctor1 MD

. is it related the side effect of medicine? What should be the best course for me? ...good morning my age is 57 suffering with type 2 diabetic my hb1ac 9.5 my doctor prescribed Glykind ...

doctor1 MD

I AM A 70 YEAR OLD MAN AND AM A DIABETIC. FOR AROUND TWO YEARS I HAVE BEEN TAKING GLYKIND M ... SUFFERING FROM COUGHING EXTENSIVELY. IS THIS THE SIDE EFFECT OF THE MEDICINES THAT I AM TAKING? ...

doctor1 MD

I am taking piosys ( pioglitazone ) 7.5mg once daily after b/f & 1/2 tablet Glykind M ( twice, before b/f & before dinner ). My query is : Are there any side effects to be worried about ?. Also ...

doctor1 MD

Hi Sir,I am a diabetic for last 3 years , 1st one year frequently I had visited doctor, after that I am not visiting doctor, as he prescribed , I have been using Glykind M tablet, not daily ...

doctor1 MD

Sir My sugar lever is f sting 154 and Pp254 and I am taking one tablet of GLYKIND-M in morning and night one Glykind-m & Glycomet 250. Pl guide me how I have to control my sugar lever. Morning I am doing ...

doctor1 MD

Hi doctor are there any side effects of the medicine Glykind M Hi doctor, are there any side effects of the medicine Glykind M? I ve been takng it for the past one week (for sugar control) and I am ...

doctor1 MD

. Now im taking Glykind-M tab (once a day) and now its is 90-120... plzzz tell me is it safe tablet ...

doctor1 MD

I am taking Tab Glykind m 80 for the past 4 days since i am a diabetic. This table is taken before breakfast and dinner two times a day. After taking dinner I feel light giddiness for the past 2 days ...

doctor1 MD

. But what we read about side affects and outcomes, we are not coonfident about trying. But she needs help. ...

doctor1 MD

my period for this month already. could there be something to worry about or is this just a side effect? ...